IJPAM: Volume 30, No. 1 (2006)

CURVES OVER $\mathbb {F}_q$ AND LINEAR SERIES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we introduce a few problems concerning the existence of smooth curves over $\mathbb {F}_q$ ($q$ as low as possible) equipped with certain linear series defined over $\mathbb {F}_q$.

Received: April 29, 2006

AMS Subject Classification: 14H25, 14H51

Key Words and Phrases: curve over a finite field, gonality, linear series

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 30
Issue: 1